Protected Sex, Having Nausea, Fatigue, Numbness, Flesh Colored Bumps, Spotting, Discharge. HIV Test Negative. Treatment For Burning Sensation ?
Hello! I had sex with a female out of my relationship a year ago, but I wore a condom and also washed up afterwards. 2 days after I felt nausea and fatigue. 3 weeks after my penis became numb for a few seconds only twice since. My feet and hands became numb once since. 4 months afterwards my penis developed small 1 to 2mm flesh colored bumps on the shaft that don't itch nor burn lasting over 8 months and a year later still there, also I get hot flashes at night and my penis get stiff and strink all at the same time occasionally which wakes me up, sometimes chills but not often. My penis burns when urinating and after an erection. I have spotted a little clear pus from the penis and a little brown on my drawls from the tip of the penis not often. My hiv, physical result came back fine. Doxycycline, naproxen helps a lot by relieving the symptom. Can you tell me what this is.
Thank you for your query in WWW.WWWW.WW
From your description, I understand that you had a sexually transmitted disease.
The burning urination and pus coming through penis in your case may be due to Chlamydial infection which responded well with Doxycycline.
Numbness of hands and legs may not be related to this infection.
Naproxen is an analgesic to relieve pain.
Hope I cleared your query. I am still available for follow up
Thanks for the follow up.
The small flesh coloured bump may be due to the accumulation of fat under the skin. It may be scar of the old infection.
Physical examination is required to know exactly what the bump is.
Hope I cleared your query.
Dr A CHAKRAVARTHY